Hi all. Lately, I have had ZERO energy. I'm supposed to be helping around the house but my dad said I'm "slacking" today. And I realized it's because I can't get out of bed. I was wondering if it was a side effect of my medicine. I take Haldol 5mg in the AM and 5mg in the PM. Or, maybe depression is taking hold. Just wondering what's causing this. I go to my pdoc on Thursday, and I'm planning on talking to her about this. Thanks in advance.
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...